MathSciNet Relay Station
MathSciNet bibliographic data
MR365158 46L05
Elliott, George A. Some $C\sp{\ast} $-algebras with outer derivations. Rocky Mountain J. Math. 3 (1973), 501–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement